How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask PharmDoc8283 Your Own Question
PharmDoc8283, Pharmacist
Category: Pharmacy
Satisfied Customers: 154
Experience:  Doctorate in Pharmacy (PharmD), Board Cert in Geriatrics (CGP), exp in long-term care and retail
Type Your Pharmacy Question Here...
PharmDoc8283 is online now
A new question is answered every 9 seconds

TUES Took first pill(cyclobenzaprine-AN 41) along w/hydrocodo

Resolved Question:

TUES:Took first pill(cyclobenzaprine-AN 41) along w/hydrocodone/acet 5mg/500mg 3 hrs after taking (2) Alleve.

Extremely drowsy...tried to sit up after 7 hrs of sleep...extremely dizzy...could barely move my head without "spinning". Was finally able to get to sitting position after 15 mins.

Did not take any more hydrocodone/acet.

Extremely tired and took next (7) pills during next (3) days. Took last dose on Friday at 11A.

It is now WED, a week later. Dr said I couldn't possibly have any of the medicatation in my system.

Dizziness has subsided, but still lingers when bending over or putting head down to write and then returning head to normal upright position. Same thing happens if I lean my head back and then return to normal position.

Have never felt nauseated even with initial episode of vertigo?

I only take Levothyroxin, Atenolol and other drugs or alcohol. Known allergies include Pencillin and sulfa drugs.

Thank you for any info.
Submitted: 6 years ago.
Category: Pharmacy
Expert:  PharmDoc8283 replied 6 years ago.
Chat Conversation Started
PharmDoc8283 :

Hello and thanks very much for your question- give me just a moment

PharmDoc8283 :

Has there been any change in the doses of the other medications or do they look different?

PharmDoc8283 :

The reason I ask is that these are usually side effects of an increased amount of atenolol. The other medication (hydrocodone/apap 5/500) could potentiate these effects and possibly cause them on its own, but like your doctor says, these effects would have long ago worn off.

PharmDoc8283 :

Cyclobenzaprine could certainly play a role in this, but it would be eliminated from the body within about a day. Only if you are super-sensitive to medications would aleve make you sleepy- but only slightly sleepy even so. Other things such as change in diet (low blood sugar, dehydration, changes in amounts of salts in your body) could contribute to this. If your symptoms persist, you should be checked out to see if there is something else going on with you.

PharmDoc8283 :

Medications like these are usually given if you are hurt such as in a car accident. The symptoms you are describing could be a result from that sort of trauma as well. It is important that your concerns are addressed to make sure you're not injured somewhere else.

PharmDoc8283 :

Please feel free to ask me to clarify any of my information. Please click "accept" if I was able to answer your question. THANKS

PharmDoc8283 and other Pharmacy Specialists are ready to help you
Expert:  PharmDoc8283 replied 6 years ago.
Chat Conversation Ended

If you are still working with your Expert on this question, you can post additional replies and receive additional information on this page.  If you received a satisfactory answer in Chat, you can accept the chat conversation above.
Expert:  PharmDoc8283 replied 6 years ago.

Please feel free to ask me to clarify any of my information. Please click "accept" if I was able to answer your question. THANKS

Customer: replied 6 years ago.

Sorry that I was not able to respond sooner. As luck would have, my computer decided to not allow me to retrieve my msgs or even go online.


The back pain was the result of several hours of weed whacking and mowing up a grade Saturday followed by 8 hrs of a security detail including walking down 52 flights of stairs and then another 30 minutes of weeding Sunday night.(I am 62). The pain set in Monday afternoon in the same area where I had injured my back in 2006 by slipping on ice and hitting my back up against a home gas meter.


My daily meds have not changed since 2006 when I first took Atenolol.


I did happen to check my sugar level about 2 wks ago and it was 101 and 104 within a few days.


Thank for your input.

Customer: replied 6 years ago.

I still do not have an answer......where do I go from here?

I can only work (2) days a week due to being a full-time care-taker for my father. I do not have insurance to be able to afford going from dr to dr. Should I be checking for an inner ear infection or might this be a symptom of an impending stroke? Might a chiropractor be considered in this case?


Thank you.

Expert:  PharmDoc8283 replied 6 years ago.

It sounds like this is beyond a pharmacist's realm of knowledge. I can tell you about the medications and all of their intricacies, but I couldn't tell you more than what I have already divulged as far as what to do. Maybe a medical expert will be able to help you more.

Edited by PharmDoc8283 on 8/19/2010 at 4:25 PM EST
Customer: replied 6 years ago.
Thank you for your time and information.

Related Pharmacy Questions